toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Asenjo, F. A., & Hojman, S. A. (2017). Birefringent light propagation on anisotropic cosmological backgrounds. Phys. Rev. D, 96(4), 12 pp.
toggle visibility
Asenjo, F. A., & Hojman, S. A. (2017). Class of Exact Solutions for a Cosmological Model of Unified Gravitational and Quintessence Fields. Found. Phys., 47(7), 887–896.
toggle visibility
Asenjo, F. A., & Hojman, S. A. (2017). Do electromagnetic waves always propagate along null geodesics? Class. Quantum Gravity, 34(20), 12 pp.
toggle visibility
Asenjo, F. A., & Hojman, S. A. (2017). New non-linear modified massless Klein-Gordon equation. Eur. Phys. J. C, 77(11), 5 pp.
toggle visibility
Asenjo, F. A., & Mahajan, S. M. (2015). Relativistic quantum vorticity of the quadratic form of the Dirac equation. Phys. Scr., 90(1), 4 pp.
toggle visibility
Asenjo, F. A., Comisso, L., & Mahajan, S. M. (2015). Generalized magnetofluid connections in pair plasmas. Phys. Plasmas, 22(12), 4 pp.
toggle visibility
Asenjo, F. A., Erices, C., Gomberoff, A., Hojman, S. A., & Montecinos, A. (2017). Differential geometry approach to asymmetric transmission of light. Opt. Express, 25(22), 26405–26416.
toggle visibility
Astorga-Elo, M., Ramirez-Flandes, S., DeLong, E. F., & Ulloa, O. (2015). Genomic potential for nitrogen assimilation in uncultivated members of Prochlorococcus from an anoxic marine zone. Isme J., 9(5), 1264–1267.
toggle visibility
Atkinson, J., & Maurelia, A. (2017). Redundancy-Based Trust in Question-Answering Systems. Computer, 50(1), 58–65.
toggle visibility
Bandi, M. M., Concha, A., Wood, R., & Mahadevan, L. (2013). A pendulum in a flowing soap film. Phys. Fluids, 25(4), 6 pp.
toggle visibility
Barra, F., Lund, F., Mujica, N., & Rica, S. (2012). Shear modulus of an elastic solid under external pressure as a function of temperature: The case of helium. Phys. Rev. B, 85(6), 6 pp.
toggle visibility
Barrera, J., & Fontbona, J. (2010). The Limiting Move-To-Front Search-Cost In Law Of Large Numbers Asymptotic Regimes. Ann. Appl. Probab., 20(2), 722–752.
toggle visibility
Barrera, J., & Ycart, B. (2014). Bounds for left and right window cutoffs. ALEA-Latin Am. J. Probab. Math. Stat., 11(2), 445–458.
toggle visibility
Barrera, J., Bertoncini, O., & Fernandez, R. (2009). Abrupt Convergence and Escape Behavior for Birth and Death Chains. J. Stat. Phys., 137(4), 595–623.
toggle visibility
Barrera, J., Cancela, H., & Moreno, E. (2015). Topological optimization of reliable networks under dependent failures. Oper. Res. Lett., 43(2), 132–136.
toggle visibility
Barrera, J., Homem-De-Mello, T., Moreno, E., Pagnoncelli, B. K., & Canessa, G. (2016). Chance-constrained problems and rare events: an importance sampling approach. Math. Program., 157(1), 153–189.
toggle visibility
Barrera, J., Moreno, E., & Varas K., S. (2018). A decomposition algorithm for computing income taxes with pass-through entities and its application to the Chilean case. Ann. Oper. Res., to appear.
toggle visibility
Barria, A. M., Lardies, M. A., Beckerman, A. P., & Bacigalupe, L. D. (2014). Latitude or biogeographic breaks? Determinants of phenotypic (co)variation in fitness-related traits in Betaeus truncatus along the Chilean coast. Mar. Biol., 161(1), 111–118.
toggle visibility
Barrientos-Diaz, L., Gidekel, M., & Gutierrez-Moraga, A. (2008). Characterization of rhizospheric bacteria isolated from Deschampsia antarctica Desv. World J. Microbiol. Biotechnol., 24(10), 2289–2296.
toggle visibility
Barros, M., Galea, M., Leiva, V., & Santos-Neto, M. (2018). Generalized Tobit models: diagnostics and application in econometrics. J. Appl. Stat., 45(1), 145–167.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print